Posted by Victor on October 23, 2001 at 22:40:23:
In Reply to: Help! Tell me I'm wrong! posted by elizabeth on October 23, 2001 at 21:48:56:
supplements the adrenal grands and continued dailey use simply shuts these glands down causing this medication to quickly lose its effects. I am a firm believer in alternate day therapy taking the lowest possible dosages. In my particular case, the prednisone relieves that devastating pain reducing it from an 8 or 9 to a more reasonable 3 or 4 that I can deal with. Oxygen in my case is very beneficial. I will take an occasional 2.5 mg during a light shadow, but will down a 20 mg if meeting clients and can't afford a headache. At one time I tried 60 mg per day for two weeks with little resolve. Worked fine for several days, then the headaches came back. Finding the correct dosage for yourself I feel is very critical for this medication and should be discussed with your doctor.
Post a Followup